# SDR SWAA2012111509384

- Difficulty date: October 8, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,994 hours, 48,680 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 6550819
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) NR 5 FLAP TRACK FAIRING LOWER SPRING ANGLE ON A/C IS CRACKED.  REMOVED NR 5 FLAP TRACK FAIRING LOWER SPRING SEAL ANGLE CRACKED, INSTALLED NEW SPRING SEAL IAW SOPM 20-50-01 STEP 7 89264U 10/29/12.
